# SDR MASA2020052010076

- Difficulty date: May 20, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 40,940 hours, 32,487 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFT LAV SMOKE WARNING IN FLT PLASTIC BURN SMELL.	INSP BY CONTRACT MX AND DEFERRED SMOKE DET.
